MathSciNet Relay Station
MathSciNet bibliographic data
MR454208 (56 #12459) 34D35
Erbe, L. H. Third order linear differential equations with periodic coefficients. Proc. Amer. Math. Soc. 64 (1977), no. 2, 241–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement